# SDR ASOA2012101002339

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,509 hours, 17,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CORNER CORRODED BEYOND LIMITS.  REMOVED DAMAGED FWD CORNER IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED PAX DOOR FWD CORNER IAW SRM 51-42-21-001-001-A01 & SRM 51-42-06-001-001-A01.
